# SDR MTNA20200916001

- Difficulty date: September 16, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 36,311 hours, 34,215 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S2918056201000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FIRST OFFICER RT BRAKE HAS NO PRESSURE.  REMOVED AND REPLACED LEAKING BRAKE LINES AND BLED SYSTEM.
